-
1
-
-
0002366911
-
The functional response of predator to prey density and its role in mimicry and population regulation
-
Holling, G. S., The functional response of predator to prey density and its role in mimicry and population regulation, Mem. Ent. Sec. Can. 45, 1-60 (1965).
-
(1965)
Mem. Ent. Sec. Can.
, vol.45
, pp. 1-60
-
-
Holling, G.S.1
-
2
-
-
0000076167
-
Mutual interference between parasites or predators and its effect on searching efficiency
-
Beddington, J. R., Mutual interference between parasites or predators and its effect on searching efficiency. J. Animal. Ecol. 44, 331-340 (1975).
-
(1975)
J. Animal. Ecol.
, vol.44
, pp. 331-340
-
-
Beddington, J.R.1
-
3
-
-
0001657717
-
A model for trophic interaction
-
DeAnglis, D. L., Goldstein, R. A. and O'Neill, R. V., A model for trophic interaction, Ecology 56, 881-892 (1975).
-
(1975)
Ecology
, vol.56
, pp. 881-892
-
-
Deanglis, D.L.1
Goldstein, R.A.2
O'Neill, R.V.3
-
4
-
-
0033180314
-
Effects of spatial grouping on the functional response of predators
-
Cosner, C., DeAngelis, D. L., Ault, J. S. and Olson, D. B., Effects of spatial grouping on the functional response of predators, Theor. Pop. Biol. 56, 65-75 (1999).
-
(1999)
Theor. Pop. Biol.
, vol.56
, pp. 65-75
-
-
Cosner, C.1
Deangelis, D.L.2
Ault, J.S.3
Olson, D.B.4
-
5
-
-
0037732498
-
Quasiperiodic solutions and chaos in a periodically forced predator-prey model with age structure for predator
-
Tang, S. Y. and Chen, L. S., Quasiperiodic solutions and chaos in a periodically forced predator-prey model with age structure for predator, Int. J. Bifurcation Chaos 13(4), 973-980 (2003).
-
(2003)
Int. J. Bifurcation Chaos
, vol.13
, Issue.4
, pp. 973-980
-
-
Tang, S.Y.1
Chen, L.S.2
-
6
-
-
0027338779
-
Chaos in a periodic forced predator-prey ecosystem model
-
Sabin, G. C. W and Summer, D., Chaos in a periodic forced predator-prey ecosystem model, Math. Biosci. 113, 91-113 (1993).
-
(1993)
Math. Biosci.
, vol.113
, pp. 91-113
-
-
Sabin, G.C.W.1
Summer, D.2
-
7
-
-
2942676278
-
Multiple attractors, catastrophes and chaos in seasonally perturbed predator-prey communities
-
Rinaldi, S. Muratori, S. and Kuznetsov Yu. A., Multiple attractors, catastrophes and chaos in seasonally perturbed predator-prey communities, Bull. Math. Biol. 55, 15-35 (1993).
-
(1993)
Bull. Math. Biol.
, vol.55
, pp. 15-35
-
-
Rinaldi, S.1
Muratori, S.2
Kuznetsov, Yu.A.3
-
8
-
-
0038577050
-
Seasonally perturbed prey-predator system with predator-dependent functional response
-
Gakkhar, S. and Naji, R. K., Seasonally perturbed prey-predator system with predator-dependent functional response, Chaos Soliton. Fract. 18, 1075-1083 (2003).
-
(2003)
Chaos Soliton. Fract.
, vol.18
, pp. 1075-1083
-
-
Gakkhar, S.1
Naji, R.K.2
-
9
-
-
0038279127
-
Periodic time-dependent predator-prey systems
-
Cushing, J. M., Periodic time-dependent predator-prey systems, SIAM J. Appl. Math. 10, 384-400 (1977).
-
(1977)
SIAM J. Appl. Math.
, vol.10
, pp. 384-400
-
-
Cushing, J.M.1
-
10
-
-
0001500276
-
Periodic Kolmogorov systems
-
Cushing, J. M., Periodic Kolmogorov systems, SIAM J. Math. Anal. 13, 811-827 (1987).
-
(1987)
SIAM J. Math. Anal.
, vol.13
, pp. 811-827
-
-
Cushing, J.M.1
-
11
-
-
0019794241
-
Predator-prey models in periodically fluctuating environment
-
Bardi, M., Predator-prey models in periodically fluctuating environment, J. Math. Biol. 12, 127-140 (1981).
-
(1981)
J. Math. Biol.
, vol.12
, pp. 127-140
-
-
Bardi, M.1
-
12
-
-
0142179487
-
Environmental manipulation advantageous to natural enemies of pests
-
ed. Delucchi, V. (Parasitis, Geneva)
-
Van Lentern, J. C., Environmental manipulation advantageous to natural enemies of pests, in Integrated Pest Management, ed. Delucchi, V. (Parasitis, Geneva: 1987), pp. 123-166.
-
(1987)
Integrated Pest Management
, pp. 123-166
-
-
Van Lentern, J.C.1
-
13
-
-
0002462845
-
Integrate pest management in protected crops
-
ed. Dent, D. (Chapman Hall, London)
-
Van lenteren, J. C., Integrate pest management in protected crops, in Integrated Pest Management, ed. Dent, D. (Chapman Hall, London, 1995), pp. 311-320.
-
(1995)
Integrated Pest Management
, pp. 311-320
-
-
Van Lenteren, J.C.1
-
14
-
-
0031750774
-
The dynamics of an infectious disease in a population with birth pulses
-
Roberts, M. G. and Kao, R. R., The dynamics of an infectious disease in a population with birth pulses, Math. Biosci. 149, 23-36 (1998).
-
(1998)
Math. Biosci.
, vol.149
, pp. 23-36
-
-
Roberts, M.G.1
Kao, R.R.2
-
15
-
-
0036483349
-
Density-dependent birth rate, birth pulse and their population dynamic consequences
-
Tang, S. Y. and Chen, L. S., Density-dependent birth rate, birth pulse and their population dynamic consequences, J. Math. Biol. 44, 185-199 (2002).
-
(2002)
J. Math. Biol.
, vol.44
, pp. 185-199
-
-
Tang, S.Y.1
Chen, L.S.2
-
16
-
-
0032213158
-
Pulse vaccination strategy in the SIR epidemic model
-
Shulgin, B., Stone, L. and Agur, Z., Pulse vaccination strategy in the SIR epidemic model, Bull. Math. Biol. 60, 1-26 (1998).
-
(1998)
Bull. Math. Biol.
, vol.60
, pp. 1-26
-
-
Shulgin, B.1
Stone, L.2
Agur, Z.3
-
17
-
-
4243137828
-
Stability properties of pulse vaccination strategy in SEIR epidemic model
-
D'Onofrio, A., Stability properties of pulse vaccination strategy in SEIR epidemic model, Math. Comput. Model 26, 59-72 (1997).
-
(1997)
Math. Comput. Model
, vol.26
, pp. 59-72
-
-
D'Onofrio, A.1
-
18
-
-
0030140255
-
A mathematical model of periodically pulsed chemotherapy: Tumor recurrence and metastasis in a competitive environment
-
Panetta, J. C., A mathematical model of periodically pulsed chemotherapy: Tumor recurrence and metastasis in a competitive environment, Bull. Math. Biol. 58, 425-447 (1996).
-
(1996)
Bull. Math. Biol.
, vol.58
, pp. 425-447
-
-
Panetta, J.C.1
-
19
-
-
0347269498
-
Bifurcation of non-trivial periodic solutions of impulsive differential equations arising chemotherapeutic treatment
-
Lakmeche, A. and Arino, O., Bifurcation of non-trivial periodic solutions of impulsive differential equations arising chemotherapeutic treatment, Dynamics Cont. Discrete Impulsive Syst. 7, 165-187 (2000).
-
(2000)
Dynamics Cont. Discrete Impulsive Syst.
, vol.7
, pp. 165-187
-
-
Lakmeche, A.1
Arino, O.2
-
20
-
-
0031468520
-
Permanence of population growth models with impulsive effects
-
Ballinger, G. and Liu, X., Permanence of population growth models with impulsive effects, Math. Comput. Model. 26, 59-72 (1997).
-
(1997)
Math. Comput. Model.
, vol.26
, pp. 59-72
-
-
Ballinger, G.1
Liu, X.2
-
21
-
-
0003421351
-
-
World Scientific, Singapore
-
Lakshmikantham, V., Bainov, D. D. and Simeonov, P. C., Theory of Impulsive Differential Equation (World Scientific, Singapore, 1989).
-
(1989)
Theory of Impulsive Differential Equation
-
-
Lakshmikantham, V.1
Bainov, D.D.2
Simeonov, P.C.3
-
23
-
-
0038750243
-
On the dynamic of predator-prey models with the Beddington-DeAngelis functional response
-
Cantrell, R. S. and Cosner, C., On the dynamic of predator-prey models with the Beddington-DeAngelis functional response, J. Math. Anal. Appl. 257, 206-222 (2001).
-
(2001)
J. Math. Anal. Appl.
, vol.257
, pp. 206-222
-
-
Cantrell, R.S.1
Cosner, C.2
-
24
-
-
22344452897
-
A study of predator-prey models with Beddington-DeAngelis functional response and impulsive effect
-
Zhang, S. and Chen, L., A study of predator-prey models with Beddington-DeAngelis functional response and impulsive effect, Chaos Soliton. Fract. 27(1), 237-248 (2006).
-
(2006)
Chaos Soliton. Fract.
, vol.27
, Issue.1
, pp. 237-248
-
-
Zhang, S.1
Chen, L.2
-
25
-
-
0036489550
-
Chaos in functional response host-parasitoid ecosystem models
-
Tang, S. Y. and Chen, L. S., Chaos in functional response host-parasitoid ecosystem models, Chaos Soliton. Fract. 13, 875-884 (2002).
-
(2002)
Chaos Soliton. Fract.
, vol.13
, pp. 875-884
-
-
Tang, S.Y.1
Chen, L.S.2
-
26
-
-
27144526577
-
Chaos in periodically forced Rolling type II predator-prey system with impulsive perturbations
-
Zhang, S., Tan, D. and Chen, L., Chaos in periodically forced Rolling type II predator-prey system with impulsive perturbations, Chaos Soliton. Fract. 28(1), 367-376 (2006).
-
(2006)
Chaos Soliton. Fract.
, vol.28
, Issue.1
, pp. 367-376
-
-
Zhang, S.1
Tan, D.2
Chen, L.3
-
27
-
-
24344490756
-
Chaos in periodically forced Holling type IV predator-prey system with impulsive perturbations
-
Zhang, S., Tan, D. and Chen, L., Chaos in periodically forced Holling type IV predator-prey system with impulsive perturbations, Chaos Soliton. Fract. 27(3), 980-990 (2006).
-
(2006)
Chaos Soliton. Fract.
, vol.27
, Issue.3
, pp. 980-990
-
-
Zhang, S.1
Tan, D.2
Chen, L.3
|